# SDR DALA2023041002761

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N936DU
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,360 hours, 11,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2705481) DURING INSPECTION FOUND DOUBLER REPAIR BETWEEN STA 727K AND 727L ON RH SIDE OF SKIN FWD OF AFT CARGO DOOR HAS MULTIPLE STEPPED, OVERSHOT AND UNDERSHOT RIVETS. REMOVED AND REPLACED OVER AND UNDER SHOT FASTENERS ON FUSE SKIN DOUBLER @ STA 727K AND 727L RIGHT HAND STRINGER 23 IAW ERA 602811-14 R
